A remark on embedding theorems for Banach spaces of distributions

Hans Triebel Universit├Ąt Jena, Jena, DDR

TBD mathscidoc:1701.332372

Arkiv for Matematik, 11, (1), 65-74, 1972.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:50 uploaded by arkivadmin ] [ 125 downloads ] [ 0 comments ] [ Cited by 7 ]
@inproceedings{hans1972a,
  title={A remark on embedding theorems for Banach spaces of distributions},
  author={Hans Triebel},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203450658349181},
  booktitle={Arkiv for Matematik},
  volume={11},
  number={1},
  pages={65-74},
  year={1972},
}
Hans Triebel. A remark on embedding theorems for Banach spaces of distributions. 1972. Vol. 11. In Arkiv for Matematik. pp.65-74. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203450658349181.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved